MathSciNet Relay Station
MathSciNet bibliographic data
MR427763 (55 #793) 34E20
Olver, F. W. J. Connection formulas for second-order differential equations with multiple turning points. SIAM J. Math. Anal. 8 (1977), no. 1, 127–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement